# SDR IPXA2021103175488

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 51,214 hours, 7,712 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Part number: 285U0015110
- Part serial: D01444
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION** A/C ARRIVED WITHOUT INCIDENT ** NO EMERGENCY DECLARED** - UNSCHEDULED STAB TRIM INTERMITT IN FLIGHTPERF WIRING  CK IAW WDM 27-49-11, 27-48-11, SSM 27-48-01. ALL SATIS, NO FAULTS. REPLACED R/H SRM IAW AMM 27-41-01. REPLACED R/H FCU IAW AMM 27-51-51. ALL SATIS. NO FAULTS. REPLACED R/H STAB RVDT IAW AMM 27-48-00. ALL SATIS.
